I am getting ready to start the weening off process from clonazepam in three days. My psych. doctor is going to walk me thru this for the next 4 to 5 weeks. I have asked her what to expect. She assured me that everything will be fine. However, everything I have read is contradictory to this. I am okay with things being difficult as long as I am prepared for what may happen. I do not have much close support from family or friends. I live alone. I have just put in a bunch of job applications and already have an interview next week. The last thing I want to do is show up at an interview with adverse side affects during this process, as well as start a new job before all this has finished. I have also heard that many people have experienced withdrawal symptoms for months afterwards. Is this true? I have been taking Klonopin and clonazepam for about 13 years. The last time my dosage was reduced from 3mg to 1mg I ended up in the hospital for 3 weeks! I am currently on.50mg. Any comments are welcomed.